# SDR CNQR2012071787188

- Difficulty date: July 5, 2012
- Submitted: July 17, 2012
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N87SL
- Make and model: Cessna 750
- Aircraft serial: 7500174
- Aircraft time: 4,854 hours, 2,435 cycles
- Engine: Rroyce AE3007C1
- Engine time: 4,812 hours, 2,415 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Processor
- Part serial: ICE0012800129
- Condition: Failed
- Location: Ecm
- Component: Ecm
- Component part number: 67380221
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, F
- Precautionary procedure: B, A

## Discrepancy

ENROUTE, AUTOPILOT KICKED OFF MULTIPLE TIMES DURING FLT, AND HAD AN OVERSPEED WARNING DUE TO LOSS OF MACH TRIM,  MASTER CAUTION FOR LOSS OF PRIMARY STAB TRIM.  ELECTED TO REDIRECT & PROCEED TO SERVICE CENTER.  DURING REMAINDER OF FLT,  PITCH CONTROL PRESSURE INCREASED & ENGAGED SECONDARY TRIM BUT WHEN SECONDARY TRIM SWITCH HELD, RECEIVED A MASTER CAUTION FOR FAILURE OF SECONDARY TRIM.  DECLARED AN EMERGENCY & LANDED UNEVENTFULLY.  POST-FLT EVALUATION DETERMINED STAB TRIM SYS TO BE FULLY OPERATIONAL, BOTH ON PRIMARY & SECONDARY.  FURTHER INVESTIGATION NOT ABLE TO DETERMINE CAUSE OF FAILURE,  ACTUATOR ASSY REMOVED FOR FURTHER EVALUATION.  TROUBLESHOT ACTUATOR.  AFTER A 3 HR COLD-SOAK AT -65 DEG F, ACTUATOR FOUND TO BE NON-FUNCTIONING.  FOUND  MICROPROCESSOR, WHEN FROZEN, PREVENTED CONTROLLER FROM FUNCTIONING CORRECTLY.  MICROPROCESSORS  REMOVED & RETURNED TO SUPPLIER FOR EVALUATION.  OPEN
